# SDR 97ZZZX348

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 430109102
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REPORTEDLY MADE UNUSUAL NOISE FOLLOWED BY CHIP LIGHT DURING ENGINE START.  DISASSEMBLED, AND FOUND SEVERELY DAMAGED NR 2 BEARING, PN 4-301-091-02, AND NR 3 BEARING.  ALSO, FOUND PT ROTOR BLADES SHIFTED (WITHIN LIMITS), HEAVY RUB ON PT ROTOR BLADE TIPS AND SEAL KNIVES, AND ON GAS GENERATOR ROTOR AND AXIAL ROTOR BLADE TIPS.  SUBMITTER SUSPECTS PT ROTOR SHIFTED FORWARD DURING START, UNLOADING THE NR 3 BEARING AND ALLOWING EXCESSIVE RADIAL MOVEMENT OF PT ROTOR.
